← Return to When will food taste good again after chemo and radiation?

Discussion
weebiscuit (@weebiscuit)

When will food taste good again after chemo and radiation?

Cancer | Last Active: Aug 11, 2020 | Replies (12)

Comment receiving replies
@mira24

You’re not alone! I have had cisplatin and I also had a side effect of taste change. It peaked about 3 months after treatment, then started getting better. It took about 6 months or so to finally settle down. I also have peripheral neuropathy as well from treatment in my feet. The neuropathy has continued- I am at 11 months past treatment, so now I am trying Neurotin to help slow or stop progression. So far the Neurontin is helping, it’s only been a few days but I’ve noticed a positive difference. Super low dose just to start.

Jump to this post


Replies to "You’re not alone! I have had cisplatin and I also had a side effect of taste..."

Thank you for the reply! When you finished treatment were you told it would take that long? We were told "about a month." That's why we're so frustrated as it's worse than ever. Good to know it finally got better for you! Gives me hope. Is the neuropathy in your feet due to the Cispatin? How is it that it affected your feet?